Publication
Title
Precise estimates for the solution of stochastic functional differential equations with discontinuous initial data : part 1
Author
Abstract
Language
English
Source (journal)
International journal of innovative science, engineering & technology
Publication
2014
Volume/pages
1:8(2014), p. 179-191
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Record
Identification Error report